MAUDE Adverse Event Report: LENSAR, INC LENSAR LASER SYSTEM-FS 3D

LENSAR, INC LENSAR LASER SYSTEM-FS 3D
Model Number N/A
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Surgical images were reviewed and found the iris registration failed and a message was displayed to the doctor.In addition, it was found the icl was not removed before the surgical procedure.The icl changed the laser focus posteriorly approximately 1.0 mm.The last surgical frame that captures the completion of the capsulotomy, frame 9, showed that the capsulotomy was performed in the lens.The icl pushed the laser treatment posteriorly.The doctor performed a vitrectomy, the iol will be changed to a c loop type.Having an icl implanted would be a contraindication for surgery.
 
Event or Problem Description
On (b)(6) 2018, lensar representative reported that the doctor had a procedure in which the capsulotomy was made in the middle of the lens and the chop ablated on the posterior lens.According to the surgeon, the patient had icl(staar) in his eye and the surgeon removed icl from his eye to do a cataract surgery.According to the clinical application staff, the scan procedure was successful and iris registration failed.No message was showed during the surgery.
 
Additional Manufacturer Narrative
 
Event or Problem Description
On 10/05/2018, lensar representative reported that the doctor had a procedure in which the capsulotomy was made in the middle of the lens and the chop ablated on the posterior lens.According to the surgeon, the patient had icl (staar) in his eye and the surgeon removed icl from his eye to do a cataract surgery.According to the clinical application staff, the scan procedure was successful and iris registration failed.No message was showed during the surgery.

Brand Name
LENSAR LASER SYSTEM-FS 3D
Common Device Name
LENSAR LASER SYSTEM-FS 3D
Manufacturer (Section D)
LENSAR, INC
2800 discovery drive ste.100
orlando FL 32826
MDR Report Key8023743
Report Number3009026057-2018-00007
Device Sequence Number2170245
Product Code OOE
UDI-Device Identifier00867744000112
UDI-Public010086774400011211180828
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K120214
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number70-00013-001
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/05/2018
Supplement Date Received by Manufacturer10/05/2018
Initial Report FDA Received Date10/31/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age46 YR